Quotation Panny, W., Katzenbeisser, W.. 2002. The height of simple random walks revisited. Journal of Statistical Planning and Inference 101(1): 149-161


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Statistical Planning and Inference
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title The height of simple random walks revisited
Year 2002
Reviewed? Y

Associations

People
Panny, Wolfgang (Details)
Katzenbeisser, Walter (Former researcher)
Organization
Applied Information Technology with Focus on IT in Organization (Details)
Applied Information Technology (Details)
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search